# SDR P5CA2017092000333

- Difficulty date: September 20, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,516 hours, 19,836 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Condition: Malfunctioned
- Location: Cockpit Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S  SIDEWALL VENT VALVE WILL NOT OPEN AND CLOSE PROPERLY.  CLEANED AND CHECKED THE AIR VENT VALVE.   WORKS NORMAL IAW AMM 21-24-00.
